Statistique
Propriétés asymptotiques des M-estimateurs pondérés pour des données clusterisées
[Asymptotic properties of weighted M-estimators for clustered data]
Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, pp. 491-493.

We study the class of weighted M-estimators, which is a variant of M-estimators introduced by Huber in 1964 for the study of robustness. We give sufficient conditions to establish the consistency and asymptotic normality of these estimators for clustered data.

Nous étudions la classe des M-estimateurs pondérés, qui est une variante des M-estimateurs introduits par Huber en 1964 pour lʼétude de la robustesse. Nous donnons des conditions suffisantes pour établir la convergence ainsi que la normalité asymptotique pour cette famille dʼestimateurs et des variables aléatoires clusterisées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.04.017
El Asri, Mohammed 1

1 Université dʼAvignon et des pays de Vaucluse, Laboratoire de mathématique dʼAvignon, 33, rue Louis-Pasteur, 84000 Avignon, France
@article{CRMATH_2013__351_11-12_491_0,
     author = {El Asri, Mohammed},
     title = {Propri\'et\'es asymptotiques des {M-estimateurs} pond\'er\'es pour des donn\'ees clusteris\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {491--493},
     publisher = {Elsevier},
     volume = {351},
     number = {11-12},
     year = {2013},
     doi = {10.1016/j.crma.2013.04.017},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.04.017/}
}
TY  - JOUR
AU  - El Asri, Mohammed
TI  - Propriétés asymptotiques des M-estimateurs pondérés pour des données clusterisées
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 491
EP  - 493
VL  - 351
IS  - 11-12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.04.017/
DO  - 10.1016/j.crma.2013.04.017
LA  - fr
ID  - CRMATH_2013__351_11-12_491_0
ER  - 
%0 Journal Article
%A El Asri, Mohammed
%T Propriétés asymptotiques des M-estimateurs pondérés pour des données clusterisées
%J Comptes Rendus. Mathématique
%D 2013
%P 491-493
%V 351
%N 11-12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.04.017/
%R 10.1016/j.crma.2013.04.017
%G fr
%F CRMATH_2013__351_11-12_491_0
El Asri, Mohammed. Propriétés asymptotiques des M-estimateurs pondérés pour des données clusterisées. Comptes Rendus. Mathématique, Volume 351 (2013) no. 11-12, pp. 491-493. doi : 10.1016/j.crma.2013.04.017. http://www.numdam.org/articles/10.1016/j.crma.2013.04.017/

[1] Huber, P. Robust estimation of a location parameter, Ann. Math. Statist., Volume 35 (1964) no. 1, pp. 73-101

[2] Huber, P. Robust Statistics, John Wiley & Sons Inc., New York, 1981

[3] Hampel, F.R.; Ronchetti, E.M.; Rousseeuw, P.J.; Stahel, W.A. Robust Statistics, John Wiley & Sons Inc., New York, 1986

[4] Ruiz-Gazen, A. Robust statistics: a functional approach, Ann. Inst. Statist. Univ. Paris, Volume 56 (2012) no. 2–3, pp. 49-64

[5] Van der Vaart, A.W. Asymptotic Statistics, Cambridge University Press, Cambridge, 2000

[6] Nevalainen, P.; Larocque, D.; Oja, H. A weighted spatial median for clustered data, Statist. Methods Appl., J. Ital. Statist. Soc., Volume 15 (2006) no. 3, pp. 355-379

[7] Nevalainen, P.; Larocque, D.; Oja, H. On the multivariate spatial median for clustered data, Canad. J. Statist., Volume 35 (2007) no. 2, pp. 215-231

[8] Milasevic, P. Uniqueness of the spatial median, Ann. Statist., Volume 15 (1987) no. 3, pp. 1332-1333

[9] Serfling, R. Approximation Theorems of Mathematical Statistics, John Wiley & Sons Inc., New York, 1980

Cited by Sources: